# SDR 96ZZZX4622

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafe/Leak
- Location: Hyd Pump
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE CHAFED ON HYDRAULIC PUMP WITH LOSS OF FLUID.  AIRCRAFT GEAR-UP LANDING WITH ONLY NOSE WHEEL EXTENDED.  DAMAGE TO GEAR DOORS AND RIGHT HORIZONTAL STABILIZER.  ALSO, AFT BULKHEAD DAMAGED.
